# SDR AALA202103299051

- Difficulty date: March 26, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 25,624 hours, 10,575 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTH FLASHLIGHTS AT JUMPSEAT 4L ARE NOT OPERATIONAL. REPLACED BATTERY IN FLASHLIGHT #1 (AALA202103299034) AND FLASHLIGHT #2 AT JUMPSEAT 4L, OPS CHECK GOOD.
